MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM A+ DRIVER NEW 802.11 ABG V.13.4; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM A+ DRIVER NEW 802.11 ABG V.13.4; PUMP, INFUSION
Model Number 2079225
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return for evaluation.It has not been received.
 
Event or Problem Description
The event involved a plum a+ pump that was reported to be over infusing and did not audibly alarm for air in line.The device was reported to deliver 50 mls faster than it should have.No additional information has been provided.
 
Additional Manufacturer Narrative
H10 - the device was not returned for investigation.The customers complaint could not be confirmed as the device in question was not returned for physical investigation.A 12 month service history review did not show any similar cases.Additional information can be found in sections d1, d4 - catalog no, serial no, unique identifier (udi) #, d10 and h4.

Brand Name
PLUM A+ DRIVER NEW 802.11 ABG V.13.4
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key9449724
Report Number9615050-2019-00468
Device Sequence Number2090558
Product Code FRN
UDI-Device IdentifierM3352079204251
UDI-PublicM3352079204251
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2079225
Device Catalogue Number207920481
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date03/13/2020
Patient Sequence Number1